# SDR FDEA201504301331

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 479 hours, 15,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752015
- Part serial: 08015H0109
- Condition: Failed
- Location: Cockpit
- Part time: 7,352 hours, 3,702 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT RT WINDOW HEAT FAULT.  FOLLOWED QRH & RESET RT WINDOW HEAT.  LATER CLIMBING THROUGH FL 280, THE LT WINDSHIELD COMPLETELY SHATTERED ON THE OUTSIDE PANE WITH NO WARNING.  THERE WAS SOME ELEC ARCING AFTERWARD.  LATER ON DESCENT GOT RT WINDOW HEAT FAULT AGAIN.  TURNED RT WINDOW HEAT OFF FOR REMAINDER OF FLIGHT.  R & R LT NEW WINDSHIELD PANEL IAW AMM 56-11-11-04.  PERFORMED TEST IAW AMM 30-42-00-05.  FOUND NORMAL, NO FAULTS.  ACFT OK FOR SERVICE.
